# SDR SWAA2025111925722

- Difficulty date: October 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED INTERNAL CAVITY LEADING EDGE OFSS706 AT LT WING.  REPLACED RAIL ON NUT PLATES (GANG CHANNEL) LOCATED INTERNAL CAVITY LEADING EDGE OFSS706 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 112A4402 SHEET 14 REV-.
